# SDR SIMA200213004

- Difficulty date: May 2, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION, FOUND STRINGER 19R CHAFED.  BLENDED CHAFE, FABRICATED DOUBLER ANGLES AND FOUR SHIMS.  REPAIRED IAW EMB GST-1405/02 ITEM 2, AND STANDARD SRM PRACTICES.  (M)
